The facets of the polyhedral set determined by the Gale-Hoffman inequalities

Wallace, Stein W and Wets, Roger J-B (1993) The facets of the polyhedral set determined by the Gale-Hoffman inequalities. Mathematical Programming, 62 (1-3). pp. 215-222. ISSN 0025-5610

Full text not available from this repository.

Abstract

The Gale—Hoffman inequalities characterize feasible external flow in a (capacitated) network. Among these inequalities, those that are redundant can be identified through a simple arc-connectedness criterion.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Programming
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
45370
Deposited By:
Deposited On:
11 Jul 2011 18:31
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:31